# SDR 00125

- Difficulty date: January 5, 2004
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N977TW
- Make and model: Amd FALCON
- Aircraft serial: 13
- Aircraft time: 32,841 hours, 26,938 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Grounded
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED AFTER DEPARTURE FROM ADS FIRE HORN SOUNDED WITH NO FIRE INDICATION LIGHTS, RETURN TO ADS FOR MAINTENANCE.  MAINTENANCE FOUND FIRE LOOP GROUNDING OUT ON ENGINE DRAIN MAST ON THE NR 2 ENGINE REPOSITIONED AND OPS CHECKED NORMAL AT THIS TIME.
